# SDR LR7A2021060102819

- Difficulty date: June 1, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4590
- Aircraft time: 67,572 hours, 34,017 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 355673201
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LH FS537 BULKHEAD TO WHEEL WELL FITTING (PN 355673-201) WITH CRACKS THROUGH ANCHOR NUT HOLES. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0123
